Utah, 2020Heavy Snow in Utah, April 2 to 3, 2020
April 2 to 3, 2020 · NWS SLC · 2 events in 2 counties and zones
Locally heavy snow in central Utah valleys accompanied a storm system that pushed a cold front into Utah.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Locally heavy snow in central Utah valleys accompanied a storm system that pushed a cold front into Utah.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Apr 2, 9:18 AM MST, 5 hours 12 minutes earlier.
Area forecast discussion, Apr 2, 9:18 AM MST, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1018 AM MDT Thu Apr 2 2020
.SYNOPSIS...A cold upper level trough will cross the region
today. A warming and drying trend will follow for the upcoming
weekend.
&&
.DISCUSSION...A cold upper level trough continues to encompass
much of the western CONUS this morning, with the southern
periphery of the upper cold pool just now nosing into far
northern Utah. The attendant cold front that surged south
overnight bringing periods of light snow to the area has rapidly
weakened over southern Utah, this after outrunning its support
aloft over the last few hours.
Noting some weak convergence over eastern portions of the Great
Salt Lake this morning maintaining scattered snow showers across
namely Davis/Weber counties, while isolated snow showers remain,
but continue to dissipate across the southern/central mountains
and basins of far eastern Utah. Updated PoPs/Wx to reflect these
trends, namely significantly reducing PoPs for most areas due to
the combination of both the rapidly weakening front, and lull in
activity prior to the diurnally driven instability shower
potential increasing for the afternoon hours.
As the H5 cold pool (as cold as -34C) continues to become
established over far northern Utah through this afternoon (largely
north of Salt Lake City), steep low/mid level lapse combined with
remnant moisture and diurnal heating will increase convective
showers across far northern/eastern Utah during the peak heating
hours. Noting up to 100-200 J/KG SB CAPE with this, a good recipe
for shallow, but briefly squally snow shower and/or graupel shower
potential this afternoon. Focus for this will be across the
northern Wasatch Front and adjacent mountains, where influence of
the southern tail of the mid level trough axis will be most
pronounced. Areal coverage of PoPs looked solid from previous
forecast, but did up values a bit north/east of Ogden this update.
.PREVIOUS DISCUSSION...As this trough lifts away from the region
zonal flow will take hold across the region for the remainder of
the week into the upcoming weekend, allowing for a drying and
gradual warming trend. A weak shortwave trough is expected to lift
through the northern Great Basin late in the short term period
bringing a chance of showers to far northern Utah Saturday night.
The models have trended weaker and further north with this wave,
and as such have trimmed PoPs across the north later Saturday into
Saturday night.
The extended range forecast is somewhat in line with respective
ensemble guidance, although a bit out of sync and off on timing.
The overall picture and solution is there and in decent agreement
through Wednesday (day 6) before timing and location become way
out of sync. The last several model runs appear to slow down the
upper level system heading into next week as well as shift it a
bit farther south initially.
Heading into late weekend (Sunday) a Pacific Northwest trough drops
south along the California coast with the upper low digging into
south-central California. The low appears to wobble quite a bit day
to day through day 6 and remain mostly in the same position before
shifting east into the Desert Southwest by late week. This will
result in unsettled and stormy conditions for Utah through most of
the first half of next week. Temperatures remain fairly warm
associated with the storm system through the week, even as the
center of the Low slides across the Utah/Arizona border late in the
week (700mb temps -6 to -7C at the core). Expecting mostly rain in
the valleys with snow potential in the mountains.
The position of the upper low early in the week will be favorable
for a southern jet streak to round the bottom of the trough through
the NV/AZ/UT tri-state area. Diffluence downstream of the low looks
like it will generate some instability between the 500mb and 700mb
temperature lapse rates and tapping into some mid level moisture. As
we begin to enter the warmer Spring season will have to keep
instability and thunder potential in mind.
&&
.AVIATION...Isolated to widely scattered snow and graupel showers will
largely remain just north of KSLC today. However there is about a
20 percent chance of a shower impacting the terminal. While
ceilings at the terminal are expected to remain few to scattered
between 4-7 kft, showers over the surrounding terrain will result
in mountain obscurations. Northwest winds will prevail today
before coming light southeast after about 03Z this evening.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&
DISCUSSION/AVIATION...Merrill/Church
PREVIOUS DISCUSSION...Seaman/Dewey
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Apr 2, 6:44 AM MST, 7 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
744 AM MDT Thu Apr 2 2020
UTZ001>016-019>021-517-518-WYZ021-031345-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
744 AM MDT Thu Apr 2 2020
This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.
.DAY ONE...Today and Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.
Spotter activation will not be needed.
For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity
For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Local storm report, Apr 2, 9:25 AM MST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1025 AM MDT THU APR 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND GST TRIAL LK 40.84N 111.02W
04/01/2020 M58 MPH SUMMIT UT MESONET
WINDY PEAK - 10662 FT
0300 PM NON-TSTM WND GST ALTA 40.56N 111.64W
04/01/2020 M59 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10994 FT
0508 PM NON-TSTM WND GST MONROE 38.63N 112.06W
04/01/2020 M52 MPH SEVIER UT MESONET
SIGNAL PEAK - 8792 FT
0740 PM NON-TSTM WND GST MILLS 39.41N 112.05W
04/01/2020 M55 MPH JUAB UT MESONET
I-15 AT SEVIER RIVER NB - 4941 FT
0750 PM NON-TSTM WND GST BLUFFDALE 40.46N 111.90W
04/01/2020 M55 MPH SALT LAKE UT MESONET
FLIGHT PARK SOUTH - 5202 FT
0800 PM NON-TSTM WND GST LEHI 40.41N 111.92W
04/01/2020 M55 MPH UTAH UT MESONET
PIONEER CROSSING - 4650 FT
0850 PM NON-TSTM WND GST FAIRVIEW 39.64N 111.33W
04/01/2020 M57 MPH SANPETE UT MESONET
SKYLINE - 9330 FT
0900 PM NON-TSTM WND GST TRIAL LK 40.73N 110.89W
04/01/2020 M57 MPH SUMMIT UT MESONET
LOFTY LAKE PEAK - 11186 FT
1000 PM NON-TSTM WND GST RICHFIELD 38.58N 111.48W
04/01/2020 M53 MPH SEVIER UT MESONET
SR-72 AT HOGAN PASS - 8977 FT
0839 AM SNOW LEWISTON 41.96N 111.86W
04/02/2020 M5.0 INCH CACHE UT TRAINED SPOTTER
1040 PM SNOW SMITHFIELD 41.84N 111.83W
04/01/2020 M3.5 INCH CACHE UT PUBLIC
1224 AM SNOW STANSBURY PARK 40.64N 112.30W
04/02/2020 M1.0 INCH TOOELE UT NWS EMPLOYEE
0607 AM SNOW ALTA 40.58N 111.64W
04/02/2020 M4.0 INCH SALT LAKE UT TRAINED SPOTTER
ALTA COLLINS - 9662 FT
0621 AM SNOW SPRINGDELL 40.33N 111.63W
04/02/2020 M4.0 INCH UTAH UT TRAINED SPOTTER
PROVO CANYON - 6100 FT
0628 AM SNOW ALTA 40.59N 111.64W
04/02/2020 M3.0 INCH SALT LAKE UT TRAINED SPOTTER
ALTA UDOT - 8799 FT
0630 AM SNOW LOGAN 41.74N 111.83W
04/02/2020 M3.0 INCH CACHE UT PUBLIC
0630 AM SNOW VERNAL 40.43N 109.55W
04/02/2020 M2.0 INCH COOP OBSERVER
0647 AM SNOW BRIGHTON 40.64N 111.64W
04/02/2020 M2.0 INCH SALT LAKE UT TRAINED SPOTTER
BIG COTTONWOOD SPRUCES - 7402 FT
0655 AM SNOW POWDER MTN 41.36N 111.71W
04/02/2020 M6.0 INCH WEBER UT OFFICIAL NWS OB
POWDER MOUNTAIN - 0 FT
0700 AM SNOW LYMAN 41.32N 110.27W
04/02/2020 M2.0 INCH UINTA WY COOP OBSERVER
0702 AM SNOW SNOWBASIN 41.20N 111.86W
04/02/2020 M4.0 INCH WEBER UT MESONET
SNOWBASIN-MID. BOWL - 7402 FT
0730 AM SNOW ELK RIDGE 40.01N 111.68W
04/02/2020 M5.8 INCH UTAH UT PUBLIC
0730 AM SNOW NORTH SALT LAKE 40.84N 111.89W
04/02/2020 M1.2 INCH DAVIS UT NWS EMPLOYEE
0730 AM SNOW PARK CITY 41.26N 111.84W
04/02/2020 M1.6 INCH WEBER UT COOP OBSERVER
0743 AM SNOW BOUNTIFUL 40.90N 111.85W
04/02/2020 M1.8 INCH DAVIS UT NWS EMPLOYEE
0744 AM SNOW KEARNS 40.66N 112.00W
04/02/2020 M1.9 INCH SALT LAKE UT DEPT OF HIGHWAY
0800 AM SNOW TAYLORSVILLE 40.65N 111.98W
04/02/2020 M0.1 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW RICHFIELD 38.58N 112.33W
04/02/2020 M1.0 INCH SEVIER UT COOP OBSERVER
0800 AM SNOW GARLAND 41.73N 112.15W
04/02/2020 M1.2 INCH BOX ELDER UT TRAINED SPOTTER
0800 AM SNOW SANDY 40.60N 111.85W
04/02/2020 M0.5 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW SALT LAKE CITY 40.78N 111.87W
04/02/2020 M0.4 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW HEBER CITY 40.40N 111.53W
04/02/2020 M4.0 INCH WASATCH UT COOP OBSERVER
0800 AM SNOW OAK CITY 39.37N 112.33W
04/02/2020 M2.8 INCH MILLARD UT TRAINED SPOTTER
0800 AM SNOW COTTONWOOD HGTS 40.59N 111.79W
04/02/2020 M0.7 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW RICHMOND 41.92N 111.82W
04/02/2020 M4.7 INCH CACHE UT TRAINED SPOTTER
0800 AM SNOW PROVIDENCE 41.71N 111.83W
04/02/2020 M2.0 INCH CACHE UT TRAINED SPOTTER
0800 AM SNOW FRUIT HEIGHTS 41.05N 111.91W
04/02/2020 M1.0 INCH DAVIS UT TRAINED SPOTTER
0800 AM SNOW FARMINGTON 40.99N 111.93W
04/02/2020 M0.3 INCH DAVIS UT TRAINED SPOTTER
0800 AM SNOW MANTI 39.27N 111.66W
04/02/2020 M2.5 INCH SANPETE UT COOP OBSERVER
0800 AM SNOW BOUNTIFUL 40.87N 111.85W
04/02/2020 M1.3 INCH DAVIS UT TRAINED SPOTTER
0800 AM SNOW SANDY 40.56N 111.82W
04/02/2020 M0.7 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW SOUTH JORDAN 40.55N 111.99W
04/02/2020 M0.5 INCH SALT LAKE UT NWS EMPLOYEE
0830 AM SNOW PROVIDENCE 41.71N 111.82W
04/02/2020 M2.5 INCH CACHE UT TRAINED SPOTTER
0900 AM SNOW PERRY 41.46N 112.03W
04/02/2020 M0.1 INCH BOX ELDER UT TRAINED SPOTTER
0900 AM SNOW HEBER CITY 40.46N 111.23W
04/02/2020 M6.0 INCH WASATCH UT TRAINED SPOTTER
0900 AM SNOW NORTH LOGAN 41.77N 111.80W
04/02/2020 M2.0 INCH CACHE UT TRAINED SPOTTER
0900 AM SNOW BEAR RIVER 41.62N 112.17W
04/02/2020 M1.0 INCH BOX ELDER UT TRAINED SPOTTER
0900 AM SNOW RANDOLPH 41.66N 111.19W
04/02/2020 M0.5 INCH RICH UT COOP OBSERVER
1000 AM SNOW AURORA 38.92N 111.93W
04/02/2020 E11.0 INCH SEVIER UT PUBLIC
1000 AM SNOW RIVER HGTS 41.73N 111.80W
04/02/2020 M1.3 INCH CACHE UT TRAINED SPOTTER
&&
CHURCHLocal storm report, Apr 2, 1:33 PM MST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
233 PM MDT THU APR 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 5 SSW RICHFIELD 38.77N 112.08W
04/02/2020 E3.5 INCH SEVIER UT PUBLIC
&&
CHURCHLocal storm report, Apr 2, 1:41 PM MST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
241 PM MDT THU APR 02 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND GST ALTA 40.56N 111.64W
04/01/2020 M59 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10994 FT
0508 PM NON-TSTM WND GST MONROE 38.63N 112.06W
04/01/2020 M52 MPH SEVIER UT MESONET
SIGNAL PEAK - 8792 FT
0740 PM NON-TSTM WND GST MILLS 39.41N 112.05W
04/01/2020 M55 MPH JUAB UT MESONET
I-15 AT SEVIER RIVER NB - 4941 FT
0750 PM NON-TSTM WND GST BLUFFDALE 40.46N 111.90W
04/01/2020 M55 MPH SALT LAKE UT MESONET
FLIGHT PARK SOUTH - 5202 FT
0800 PM NON-TSTM WND GST LEHI 40.41N 111.92W
04/01/2020 M55 MPH UTAH UT MESONET
PIONEER CROSSING - 4650 FT
0850 PM NON-TSTM WND GST FAIRVIEW 39.64N 111.33W
04/01/2020 M57 MPH SANPETE UT MESONET
SKYLINE - 9330 FT
0900 PM NON-TSTM WND GST TRIAL LK 40.73N 110.89W
04/01/2020 M57 MPH SUMMIT UT MESONET
LOFTY LAKE PEAK - 11186 FT
1000 PM NON-TSTM WND GST RICHFIELD 38.58N 111.48W
04/01/2020 M53 MPH SEVIER UT MESONET
SR-72 AT HOGAN PASS - 8977 FT
0839 AM SNOW LEWISTON 41.96N 111.86W
04/02/2020 M5.0 INCH CACHE UT TRAINED SPOTTER
1040 PM SNOW SMITHFIELD 41.84N 111.83W
04/01/2020 M3.5 INCH CACHE UT PUBLIC
1224 AM SNOW STANSBURY PARK 40.64N 112.30W
04/02/2020 M1.0 INCH TOOELE UT NWS EMPLOYEE
0607 AM SNOW ALTA 40.58N 111.64W
04/02/2020 M4.0 INCH SALT LAKE UT TRAINED SPOTTER
ALTA COLLINS - 9662 FT
0621 AM SNOW SPRINGDELL 40.33N 111.63W
04/02/2020 M4.0 INCH UTAH UT TRAINED SPOTTER
PROVO CANYON - 6100 FT
0628 AM SNOW ALTA 40.59N 111.64W
04/02/2020 M3.0 INCH SALT LAKE UT TRAINED SPOTTER
ALTA UDOT - 8799 FT
0630 AM SNOW VERNAL 40.43N 109.55W
04/02/2020 M2.0 INCH COOP OBSERVER
0630 AM SNOW LOGAN 41.74N 111.83W
04/02/2020 M3.0 INCH CACHE UT PUBLIC
0647 AM SNOW BRIGHTON 40.64N 111.64W
04/02/2020 M2.0 INCH SALT LAKE UT TRAINED SPOTTER
BIG COTTONWOOD SPRUCES - 7402 FT
0655 AM SNOW POWDER MTN 41.36N 111.71W
04/02/2020 M6.0 INCH WEBER UT OFFICIAL NWS OB
POWDER MOUNTAIN - 0 FT
0700 AM SNOW LYMAN 41.32N 110.27W
04/02/2020 M2.0 INCH UINTA WY COOP OBSERVER
0702 AM SNOW SNOWBASIN 41.20N 111.86W
04/02/2020 M4.0 INCH WEBER UT MESONET
SNOWBASIN-MID. BOWL - 7402 FT
0730 AM SNOW PARK CITY 41.26N 111.84W
04/02/2020 M1.6 INCH WEBER UT COOP OBSERVER
0730 AM SNOW ELK RIDGE 40.01N 111.68W
04/02/2020 M5.8 INCH UTAH UT PUBLIC
0730 AM SNOW NORTH SALT LAKE 40.84N 111.89W
04/02/2020 M1.2 INCH DAVIS UT NWS EMPLOYEE
0743 AM SNOW BOUNTIFUL 40.90N 111.85W
04/02/2020 M1.8 INCH DAVIS UT NWS EMPLOYEE
0744 AM SNOW KEARNS 40.66N 112.00W
04/02/2020 M1.9 INCH SALT LAKE UT DEPT OF HIGHWAY
0800 AM SNOW GARLAND 41.73N 112.15W
04/02/2020 M1.2 INCH BOX ELDER UT TRAINED SPOTTER
0800 AM SNOW RICHMOND 41.92N 111.82W
04/02/2020 M4.7 INCH CACHE UT TRAINED SPOTTER
0800 AM SNOW PROVIDENCE 41.71N 111.83W
04/02/2020 M2.0 INCH CACHE UT TRAINED SPOTTER
0800 AM SNOW FARMINGTON 40.99N 111.93W
04/02/2020 M0.3 INCH DAVIS UT TRAINED SPOTTER
0800 AM SNOW FRUIT HEIGHTS 41.05N 111.91W
04/02/2020 M1.0 INCH DAVIS UT TRAINED SPOTTER
0800 AM SNOW BOUNTIFUL 40.87N 111.85W
04/02/2020 M1.3 INCH DAVIS UT TRAINED SPOTTER
0800 AM SNOW OAK CITY 39.37N 112.33W
04/02/2020 M2.8 INCH MILLARD UT TRAINED SPOTTER
0800 AM SNOW COTTONWOOD HGTS 40.59N 111.79W
04/02/2020 M0.7 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW SANDY 40.60N 111.85W
04/02/2020 M0.5 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW SALT LAKE CITY 40.78N 111.87W
04/02/2020 M0.4 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW SANDY 40.56N 111.82W
04/02/2020 M0.7 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW TAYLORSVILLE 40.65N 111.98W
04/02/2020 M0.1 INCH SALT LAKE UT TRAINED SPOTTER
0800 AM SNOW RICHFIELD 38.58N 112.33W
04/02/2020 M1.0 INCH SEVIER UT COOP OBSERVER
0800 AM SNOW MANTI 39.27N 111.66W
04/02/2020 M2.5 INCH SANPETE UT COOP OBSERVER
0800 AM SNOW HEBER CITY 40.40N 111.53W
04/02/2020 M4.0 INCH WASATCH UT COOP OBSERVER
0800 AM SNOW TRENTON 41.92N 111.91W
04/02/2020 M3.8 INCH CACHE UT COOP OBSERVER
0800 AM SNOW SOUTH JORDAN 40.55N 111.99W
04/02/2020 M0.5 INCH SALT LAKE UT NWS EMPLOYEE
0830 AM SNOW PROVIDENCE 41.71N 111.82W
04/02/2020 M2.5 INCH CACHE UT TRAINED SPOTTER
0900 AM SNOW BEAR RIVER 41.62N 112.17W
04/02/2020 M1.0 INCH BOX ELDER UT TRAINED SPOTTER
0900 AM SNOW HEBER CITY 40.46N 111.23W
04/02/2020 M6.0 INCH WASATCH UT TRAINED SPOTTER
0900 AM SNOW NORTH LOGAN 41.77N 111.80W
04/02/2020 M2.0 INCH CACHE UT TRAINED SPOTTER
0900 AM SNOW PERRY 41.46N 112.03W
04/02/2020 M0.1 INCH BOX ELDER UT TRAINED SPOTTER
0900 AM SNOW SANDY 40.59N 111.85W
04/02/2020 M0.3 INCH SALT LAKE UT TRAINED SPOTTER
0900 AM SNOW RANDOLPH 41.66N 111.19W
04/02/2020 M0.5 INCH RICH UT COOP OBSERVER
1000 AM SNOW 5 SSW RICHFIELD 38.77N 112.08W
04/02/2020 E3.5 INCH SEVIER UT PUBLIC
1000 AM SNOW RIVER HGTS 41.73N 111.80W
04/02/2020 M1.3 INCH CACHE UT TRAINED SPOTTER
1000 AM SNOW AURORA 38.92N 111.93W
04/02/2020 E11.0 INCH SEVIER UT PUBLIC
1000 AM SNOW HEBER CITY 40.47N 111.40W
04/02/2020 M2.5 INCH WASATCH UT TRAINED SPOTTER
&&
CHURCHHeavy Snow, Southern Wasatch Front
- When
- April 2, 2:30 PM MST to April 3, 2:00 AM MST
- Where
- Southern Wasatch Front forecast zone
- Reported by
- Public
Heavy snow was reported along the Southern Wasatch Front, including 10 inches in Woodland Hills, 8 inches in Elk Ridge, 5 inches in Santaquin, and 4 inches in Mapleton.
Heavy Snow, Sanpete/Sevier Valleys
- When
- April 2, 3:00 PM MST to April 3, 12:00 AM MST
- Where
- Sanpete/Sevier Valleys forecast zone
- Reported by
- COOP Observer
Heavy snow was reported in the Sanpete and Sevier Valleys, including 11 inches in Aurora, 5 inches in Richfield, and 5 inches in Mayfield.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Missouri, April 2, 2020$15,000 · 1 event
- Heavy Snow in North Dakota, April 2, 20207 events
- Winter Weather in Colorado, April 2, 20203 events
- Frost and Freeze in Oregon, April 2 to 3, 20203 events
- Flooding in Minnesota, April 2 to 4, 20202 events
- Hail in Oklahoma, April 2, 20201.75 in hail · 2 events
- Winter Weather in Utah, April 2, 20201 event
- Flood in South Dakota, April 2 to 12, 20201 event
- Blizzard in Alaska, April 2, 20201 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 887708, 887717.